MathSciNet Relay Station
MathSciNet bibliographic data
MR2010966 (2004h:35207) 35Q55 (35A15 35J35 35J60)
Byeon, Jaeyoung; Wang, Zhi-Qiang Standing waves with a critical frequency for nonlinear Schrödinger equations. II. Calc. Var. Partial Differential Equations 18 (2003), no. 2, 207–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement